rhythm disturbance after radiotherapy

I have recently had a lumpectomy for breast cancer and 15 days treatment of radiotherapy, Everything went well apart from many ectopics, and some days low blood pressure in the mornings (90) making me feel a bit faint. After a drink and something salty felt better. Am I on the right drug. Bisoprolol for this type of rhythm which I am told is not AF by consultant. Ablation in 2010 seemed to cure tachycardia (Fingers crossed) . He told me there is nothing you can do about ectopics which trouble me when dancing, going upstairs or a gradient. Bisoprolol has lowered my heart rate to between 50 and 60 and doesn't increase to above 80 when dancing quite energetically. I really value your opinions find GP hopeless. Happy healthy new year to everyone

1 Reply

  • I must be honest but when I had my 33 days of radiotherapy after my prostate operation I had no heart issues at all. Mind you they were aiming a bit lower!

    Ectopics are a pain I know but not serious more distressing than anything.

You may also like...